# SDR WVB2001F00001

- Difficulty date: October 29, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Engine: Lyc LTIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62E22581
- Part serial: E1556
- Condition: Leaking
- Location: Rt Engine
- Part time: 353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS NOTICED THAT THE RIGHT FUEL PUMP WAS LEAKING AT THE BODY GASKET THE PUMP WAS REMOVED FROM SERVICE.  THIS IS A M STYLE PUMP.(K)
